Large orders of the 1 n expansion in quantum mechanics

V. S. Popov, A. V. Sergeev

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

The asymptotics of large orders of the 1 n expansion in quantum mechanics has been found. It is shown that the coefficients ε{lunate}k grow as k!ak with k → ∞, and the dependence of the parameter a on the coupling constant is investigated.

Original languageEnglish
Pages (from-to)193-198
Number of pages6
JournalPhysics Letters A
Volume172
Issue number4
DOIs
Publication statusPublished - 4 Jan 1993
Externally publishedYes

Fingerprint

quantum mechanics
expansion
coefficients

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Large orders of the 1 n expansion in quantum mechanics. / Popov, V. S.; Sergeev, A. V.

In: Physics Letters A, Vol. 172, No. 4, 04.01.1993, p. 193-198.

Research output: Contribution to journalArticle

Popov, V. S. ; Sergeev, A. V. / Large orders of the 1 n expansion in quantum mechanics. In: Physics Letters A. 1993 ; Vol. 172, No. 4. pp. 193-198.
@article{a1d48a6ad867405a945fd83b72dd3bfe,
title = "Large orders of the 1 n expansion in quantum mechanics",
abstract = "The asymptotics of large orders of the 1 n expansion in quantum mechanics has been found. It is shown that the coefficients ε{lunate}k grow as k!ak with k → ∞, and the dependence of the parameter a on the coupling constant is investigated.",
author = "Popov, {V. S.} and Sergeev, {A. V.}",
year = "1993",
month = "1",
day = "4",
doi = "10.1016/0375-9601(93)91006-Q",
language = "English",
volume = "172",
pages = "193--198",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Large orders of the 1 n expansion in quantum mechanics

AU - Popov, V. S.

AU - Sergeev, A. V.

PY - 1993/1/4

Y1 - 1993/1/4

N2 - The asymptotics of large orders of the 1 n expansion in quantum mechanics has been found. It is shown that the coefficients ε{lunate}k grow as k!ak with k → ∞, and the dependence of the parameter a on the coupling constant is investigated.

AB - The asymptotics of large orders of the 1 n expansion in quantum mechanics has been found. It is shown that the coefficients ε{lunate}k grow as k!ak with k → ∞, and the dependence of the parameter a on the coupling constant is investigated.

UR - http://www.scopus.com/inward/record.url?scp=43949172734&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949172734&partnerID=8YFLogxK

U2 - 10.1016/0375-9601(93)91006-Q

DO - 10.1016/0375-9601(93)91006-Q

M3 - Article

VL - 172

SP - 193

EP - 198

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 4

ER -